Log in to your
account.
Quick sign up
It only takes a millisecond.
Terms and Conditions
Forgot your password?
No problem, we can help.
Enter your email address below, and you'll receive and email containing a link to reset your password.
Password reset
A confirmation email with a link to reset your password has been sent to at your request.
Please check your email and click on the link.
We do our best, but if you don't hear from us in a minute or two, please check your spam email folder.
For further assistance please contact us at support@treato.com.
Treato My Voice
Share your thoughts, experiences and ideas which could help others.
Please, no commercial content and no spam.
Make sure you enter your email address correctly so we can let you know when it goes live after a short moderation process.
The name that will be displayed with your story
Your email address will not be displayed on Treato, and will never be shared.
 
 
Thank you for sharing
Our editorial team will review this shortly and we will inform you once it goes live.
Treato My Voice
Thank you for sharing!
Your post was added to treato.com.
You’re one step away from being a registered user on Treato.
Just choose a password, and you’re done!
Treato My Voice
NOTE: All My Voice posts are carefully monitored by the Treato tream.
Your privacy is important. Treato will never sell or give your email address to a third party.
How to use bookmarks
Bookmarks allow you to easily access Treato pages that interest you through the My Treato
panel on the right
help-img
Successfully bookmarked the
page!
Bookmarks allow you to easily access Treato pages that interest you
through the My Treato panel on the right
help-img
To save and access your bookmarks from any browser, you need to be
logged in or create an account in 5 seconds.
Successfully bookmarked the
page!
You now have bookmarks. In order not to lose them, we recommend that you sign up or log in.
Security check
Let us know that you are a human.
Type the characters you see in the picture below
Submit

Treato results for Tecfidera (BG-12) and Relapse

share this page
Help people by sharing experiences you've had with Tecfidera (BG-12) or Relapse - your story could impact others.
Treato My Voice
By Leslie
July 24, 2014
Leslie wrote
Allergic reaction to Tecfidera
Comment on this post
By 2
June 11, 2014
2 wrote
My first week
One of the things that can be problematic is taking the Tecfidera while on an antibiotic. Tecfidera is an Immune suppressant So the antibiotics and and Tecfidera don't work together. Tecfidera slows down the immune system and antibiotics speed it up.
Ginger  |  July 18, 2014
Comment on this post
By Verna
May 3, 2014
Verna wrote
Tecfidera and weight loss
Comment on this post
By Myachinghead
January 16, 2014
Myachinghead wrote
Migraine
Comment on this post
By Martha Jones
December 30, 2013
Martha Jones wrote
Nanaforsame@yahoo.com
1023views
Comment on this post
By Vanessa
December 17, 2013
Vanessa wrote
Weight Loss
1583views
Loss of appetie almost immeadiatly. After 2.5 weeks, I need to set a timer to remember to eat.
JHS  |  June 25, 2014
I have been on Tec 2 weeks and am experimenting weight gain w/ hunger.
Lilly  |  April 4, 2014
I started on the tec November 2013, and started dropping a little weight consistently until I stopped it just 2 weeks ago. I would have stayed on it but for the other side effects- debilitating nausea, headaches, tooth and gum lesions and pain and hair loss. When I was asked by someone if I had cancer (because of the weight loss) that was enough for me. I should have known better than to consume cleaning products even if they have "reformulated" it and put it in a capsule. I'm getting tir
Cyndie  |  March 29, 2014
Why Tec? I see no weightloss info on it...
Ramprat  |  February 26, 2014
I've been on Tecfidera about four months now and have lost 20 pounds. While I walk miles and miles every day and eat really well, I haven't really changed diet or exercise.
Kristin  |  January 28, 2014
I've been on Tec for over 3 months now. I've lost about 15lbs w/o dieting or much exercise. Going to see the dr soon
SoccerDad  |  January 26, 2014
Comment on this post
By Linda
December 12, 2013
Linda wrote
Tecfidera
1276views
One of the things that can be problematic is taking the Tecfidera while on an antibiotic. Tecfidera is an Immune suppressant So the antibiotics and and Tecfidera don't work together. Tecfidera weakens the immune system and antibiotics strengthen the immune system.

I would highly advise that if you have any kind of infection and are about to start a regime of Tecfidera consult your doctor and do not start until you are infection free.
Ginger  |  July 18, 2014
I have been on Tecifedera for 8 months now and it has been a blessing. I have not had a flareup since on it whereas before it was everyother month. The flushing can be avoided by taking an aspirin with it...it really is a great medication! I recomend switching to it.
Megan  |  May 31, 2014
Comment on this post
By Marcia
September 5, 2013
Marcia wrote
Tecfidera
1488views
Pam I also am experiencing extreme fatigue. I am not sure if it's just my MS or if the drug is making it worse. I feel like my arms and legs have weights attached to them.
Ann  |  March 11, 2014
I recently switched from Copaxone, after 10 years. I had no injection sites left. I have been on Tecfidera about 7 months. My recent MRI scans is stable. I still flush, intermittently, several hours after meals. Benadryl handles it well. The major side effect that I have is extreme fatigue. This is different than my normal MS fatigue. I am trying to stick with it to see if after time, it subsides. Hope this helps!
Pam  |  January 6, 2014
Hi Marcia, I do not take Tecfidera but am considering it. I have taken copaxone for over ten yrs. now and have had some flares with optic neuritis, heavy legs with difficulty walking and some fat destruction in my legs where shots are done but Copaxone seems to be working and I feel very stable. I do try to stay out of the sun and to keep my stress as low as possible (read Bible for this every p.m.). I am looking into Tecfidera as I would like to stop taking shots daily. jane
jane  |  September 16, 2013
Comment on this post
By Cheryl Baker
August 22, 2013
Cheryl Baker wrote
I've been on Tecfidera for about 3 months...
2033views
It does get better, Trisha. For me it is an every once-in-a-while side effect. It only happens maybe once every 2-3 months.
Cheryl Baker  |  June 10, 2014
I just started low dose 120 mg Tecfedra. I'm just now 3d week getting the sweats.
I'm getting real horrible sweats ( flushing ). I haven't even begun the 240 mg dose &
I'm bout ready to throw in the towel. I'm so misrable. I haven't been able to stay on
anything, this was my really big hope! Does this constant heat go away? Feels like Im
A furnace on the inside. I get dripping wet. Just begun on third week too. I thought this time
I'd make it. Anyone else have this problem ?
Trisha  |  June 10, 2014
I've been on the Tecfidera for a month and now am having unusually heavy cycle that came 2weeks early.
Michelle  |  May 16, 2014
I have been on it for 6 months and have not had those issues.
Pam  |  January 6, 2014
Comment on this post

553 online discussions about Tecfidera (BG-12) and Relapse found:

with the tecfidera stomach issues on ms world. Avonex...
...dealing with the tecfidera stomach issues on ms world. ...drug at preventing relapses. Since you were recently diagnosed the main thing is to prevent relapses. Preventing relapses slows down...
to BG-12 Hello...I switched 4 months ago from Tysabri...
...Tysabri to BG-12 Hello...I switched 4 months ago from Tysabri to BG-12....and now I'm having a pretty bad relapse. Is anyone else experiencing relapses with BG-12? This is actually my...
so specialist is switching me to bg12. I just got tysabri...
...5 yrs. Built antibodies so specialist is switching me to bg12. I just got tysabri Friday so at the end of April I'm to do a round of prednisone. He said a lot of people coming off tysabri have a...
was two days from starting Tecfidera before I went into the...
...scared to death of it. It took 2 very active and nasty cervical lesions and months of major back to back flares to convince me otherwise. I was two days from starting Tecfidera before I went...
have not taken it since I got ill. It's funny I was off meds...
...Tecfidera Had an awful one over Thanksgiving (Thankfully after I did holiday cooking cleaning and family over) Ran a high fever and have not been able to work since so I have not taken it since I g...
that I am doing so well on Tecfidera. I remain hopeful...
...flushing, but overall I am tolerating Tecfidera better than other medications. ...be thrilled that I am doing so well on Tecfidera. I remain hopeful that ...to recovery from my last flare. Th...
in the towel and switch. I was so counting on Tecfidera...
...month on Tec after a 24 month regime on Tysabri(JC ). I had one episode of flushing with first dose but nothing since. However, ...to throw in the towel and switch. I was so counting on Tecfi
3 months ago and went to Tecfidera. 3 months in, I'm now...
...year on the med. I was JC and have had prior immunosuppressant use, so I came off Tysabri 3 months ago and went to Tecfidera. 3 months in, I'm now in a terrible relapse and I'm at the point I was...
my dosage of BG-12 tomorrow and have been fairing well with...
...BG-12 tomorrow and have been ...relapsing/remitting. It appears that their was an incidence of stomach cancer when tried on mice. Maybe one of you can clarify that. I was tested about a year ...
on Ty. I was on Tecfidera for 4 months before my neuro...
...I was on Tecfidera for ...psorasis. I had one flare on Tecfidera. It has now been two months with no DMT. My neuro is wants to put me back on Ty but do it every other month. Tysabri worked...
Treato Video
Follow us
feedback